Hermite-Padé approximants to the Weyl function and its derivative for discrete measures
V. N. Sorokin
Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia
Hermite-Padé approximants of the second kind to the Weyl function and its derivatives are investigated. The Weyl function is constructed from the orthogonal Meixner polynomials. The limiting distribution of the zeros of the common denominators of these approximants, which are multiple orthogonal polynomials for a discrete measure, is found. It is proved that the limit measure is the unique solution of the equilibrium problem in the theory of the logarithmic potential with an Angelesco matrix. The effect of pushing some zeros off the real axis to some curve in the complex plane is discovered. An explicit form of the limit measure in terms of algebraic functions is given.
Bibliography: 10 titles.
Meixner polynomials, equilibrium problems in logarithmic potential theory, Riemann surfaces, algebraic functions.
|Russian Foundation for Basic Research
|This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 14-01-00604-a).
PDF file (549 kB)
First page: PDF file
Sbornik: Mathematics, 2020, 211:10, 1486–1502
MSC: 41A21, 42C05
Received: 16.11.2015 and 30.05.2020
V. N. Sorokin, “Hermite-Padé approximants to the Weyl function and its derivative for discrete measures”, Mat. Sb., 211:10 (2020), 139–156; Sb. Math., 211:10 (2020), 1486–1502
Citation in format AMSBIB
\paper Hermite-Pad\'e approximants to the Weyl function and its derivative for discrete measures
\jour Mat. Sb.
\jour Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|